# SDR DYVA20130308001

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N13GZ
- Make and model: Beech C90A
- Aircraft serial: LJ1590
- Aircraft time: 5,795 hours, 8,372 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEVEL AT 15,000FT, ATC SHOWED ALTITTUDE READOUT OF 22,700FT. AFTER DESCENT FROM 15,000FT ATC BEGAN TO SEE NORMAL ALTITTUDE READOUT.  AIRCRAFT RETURNED TO MX BASE WITHOUT INCIDENT FOR REPAIRS.  NO EMERGENCY ACTION WAS REQUIRED.  AFFECTED SYSTEM BEING TROUBLESOT AT THIS TIME.
